Some permanence properties of locally convex spaces defined by norm space ideals of operators
Apiola, Heikki
Studia Mathematica, Tome 54 (1976), p. 265-278 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218012
@article{bwmeta1.element.bwnjournal-article-smv55i1p22bwm,
     author = {Heikki Apiola},
     title = {Some permanence properties of locally convex spaces defined by norm space ideals of operators},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {265-278},
     zbl = {0343.46008},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p22bwm}
}
Apiola, Heikki. Some permanence properties of locally convex spaces defined by norm space ideals of operators. Studia Mathematica, Tome 54 (1976) pp. 265-278. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p22bwm/